# SDR CALA2013061200395

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 16,387 hours, 5,520 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON LEFT HORIZONTAL STAB STATION 138.70 INBD RIVET ROW AT NR 8 RIVET LOCATION FROM THE FWD SPAR.  REPAIRED IAW SRM 55-10-01, REPAIR 11.
